Under eyes crepey after using Retin-A
on 15 Oct 2012
Hello I have been reading through your forums about Obagi and Retin-A use. I have been using the skin care regime for three days now for aging spots, uneven texture and little bumps on my face. My breakouts are not bad. One small to moderate size pimple around the time of the month but not so often. My question is while others experience a heavy breakout in the first weeks of treatment, do you think I will do the same? I'm just scared to death that may happen to me as well, since it seems to be one of the many symptoms everyone experiences in the use of the Obagi and Retin-A. I am using 0.1% Retin-A. I have peeling and a mild sun burn look on day three. however I do have burning sensation whille applying anything on my face. Im moisturizing heavily and I use Aveeno SPF 85 over the Obagi sunscreen provided by the system. I'm truly scared of what may happen but I would like to continue the treatment because I do see a difference in the overall tone and texture of my face although I'm in only for three days. Do you have any suggestions to minimize the burning?
Your information remains private and will not be posted without your permission.
Don't have an account? Create one now.
By creating an account, you are indicating that you have read and accept the
Already a member? Sign In.
Enter your username or email address and we will send you a link to login.
Check your email. We've sent you a link to reset your password.